Alert archive / Alabama / Freeze Warnings in 2007
Freeze Warning 4, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Apr 6, 2007, 3:59 AM CDT for Greene County, Perry County, Wayne County, Mississippi; 10 counties in Alabama. It took effect at Apr 7, 2007, 1:00 AM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2007, 3:59 AM CDT (08:59 UTC)
- In effect from
- Apr 7, 2007, 1:00 AM CDT
- Expired
- Apr 7, 2007, 4:16 AM CDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Greene County, MS, Perry County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 113 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2605 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMOB 060859 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 359 AM CDT FRI APR 6 2007 ...FREEZING TEMPERATURES EXPECTED OVER INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND INLAND SECTIONS OF THE WESTERN FLORIDA PANHANDLE THIS WEEKEND... .A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED NORTH OF THE ALABAMA...FLORIDA STATE LINE TONIGHT...NORTH OF INTERSTATE 20 SATURDAY NIGHT. ALZ051>060-MSZ067-075-076-061700- /O.NEW.KMOB.FZ.W.0004.070407T0600Z-070407T1400Z/ /O.NEW.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN 359 AM CDT FRI APR 6 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED NORTH OF THE ALABAMA...FLORIDA STATE LINE TONIGHT...NORTH OF INTERSTATE 20 SATURDAY NIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ061-062-FLZ001-003-005-MSZ078-079-061700- /O.NEW.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/ UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA- INLAND OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WIGGINS... LUCEDALE 359 AM CDT FRI APR 6 2007 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED OF INTERSTATE 20 SATURDAY NIGHT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
5 follow-up statements
000 WWUS74 KMOB 061159 CCA NPWMOB URGENT - WEATHER MESSAGE...CORRECTION TO INTERSTATE REFERENCE NATIONAL WEATHER SERVICE MOBILE AL 359 AM CDT FRI APR 6 2007 ...FREEZING TEMPERATURES EXPECTED OVER INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND INLAND SECTIONS OF THE WESTERN FLORIDA PANHANDLE THIS WEEKEND... .A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED NORTH OF THE ALABAMA...FLORIDA STATE LINE TONIGHT...NORTH OF INTERSTATE 20 SATURDAY NIGHT. ALZ051>060-MSZ067-075-076-061700- /O.NEW.KMOB.FZ.W.0004.070407T0600Z-070407T1400Z/ /O.NEW.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN 359 AM CDT FRI APR 6 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED NORTH OF THE ALABAMA...FLORIDA STATE LINE TONIGHT...NORTH OF INTERSTATE 10 SATURDAY NIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ061-062-FLZ001-003-005-MSZ078-079-061700- /O.NEW.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/ UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA- INLAND OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WIGGINS... LUCEDALE 359 AM CDT FRI APR 6 2007 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED OF INTERSTATE 10 SATURDAY NIGHT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS74 KMOB 061810 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 110 PM CDT FRI APR 6 2007 ...FREEZING TEMPERATURES EXPECTED OVER INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND INLAND SECTIONS OF THE WESTERN FLORIDA PANHANDLE THIS WEEKEND... .A SERIES OF FRONTS WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED NORTH OF THE ALABAMA...FLORIDA STATE LINE TONIGHT AND NORTH OF INTERSTATE 10 SATURDAY NIGHT. ALZ051>060-MSZ067-075-076-070215- /O.CON.KMOB.FZ.W.0004.070407T0600Z-070407T1400Z/ /O.CON.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN 110 PM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED NORTH OF THE ALABAMA...FLORIDA STATE LINE TONIGHT...NORTH OF INTERSTATE 10 SATURDAY NIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ061-062-FLZ001-003-005-MSZ078-079-070215- /O.CON.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/ UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA- INLAND OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WIGGINS... LUCEDALE 110 PM CDT FRI APR 6 2007 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED OF INTERSTATE 10 SATURDAY NIGHT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS74 KMOB 070248 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 948 PM CDT FRI APR 6 2007 ...FREEZING TEMPERATURES EXPECTED OVER INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND INLAND SECTIONS OF THE WESTERN FLORIDA PANHANDLE THIS WEEKEND... .A SERIES OF FRONTS WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED NORTH OF THE ALABAMA...FLORIDA STATE LINE TONIGHT AND NORTH OF INTERSTATE 10 SATURDAY NIGHT. ALZ051>060-MSZ067-075-076-071100- /O.CON.KMOB.FZ.W.0004.070407T0600Z-070407T1400Z/ /O.CON.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN 948 PM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED NORTH OF THE ALABAMA...FLORIDA STATE LINE TONIGHT...NORTH OF INTERSTATE 10 SATURDAY NIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ061-062-FLZ001-003-005-MSZ078-079-071100- /O.CON.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/ UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA- INLAND OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WIGGINS... LUCEDALE 948 PM CDT FRI APR 6 2007 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. A SERIES OF FRONT WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED OF INTERSTATE 10 SATURDAY NIGHT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS74 KMOB 070310 CCA NPWMOB URGENT - WEATHER MESSAGE...CORRECTED... NATIONAL WEATHER SERVICE MOBILE AL 948 PM CDT FRI APR 6 2007 ...FREEZING TEMPERATURES EXPECTED OVER INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND INLAND SECTIONS OF THE WESTERN FLORIDA PANHANDLE THIS WEEKEND... .STRONG HIGH PRESSURE WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER THE REGION...WITH FREEZING TEMPERATURES EXPECTED GENERALLY NORTH OF A LINE FROM ANDALUSIA ALABAMA TO NEW AUGUSTA MISSISSIPPI TONIGHT...AND GENERALLY NORTH OF INTERSTATE 10 SATURDAY NIGHT. ALZ051>060-MSZ067-075-076-071100- /O.CON.KMOB.FZ.W.0004.070407T0600Z-070407T1400Z/ /O.CON.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN 948 PM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. .STRONG HIGH PRESSURE WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER THE REGION...WITH FREEZING TEMPERATURES EXPECTED GENERALLY NORTH OF A LINE FROM ANDALUSIA ALABAMA TO NEW AUGUSTA MISSISSIPPI TONIGHT...AND GENERALLY NORTH OF INTERSTATE 10 SATURDAY NIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ061-062-FLZ001-003-005-MSZ078-079-071100- /O.CON.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/ UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA- INLAND OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WIGGINS... LUCEDALE 948 PM CDT FRI APR 6 2007 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. STRONG HIGH PRESSURE WILL CONTINUE TO BRING UNSEASONABLY COLD AIR OVER THE AREA...WITH FREEZING TEMPERATURES EXPECTED NORTH OF INTERSTATE 10 SATURDAY NIGHT. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS74 KMOB 070916 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 416 AM CDT SAT APR 7 2007 ...FREEZE WARNING CANCELED FOR THIS MORNING BUT VERY COLD TEMPERATURES IN STORE FOR THE REGION SATURDAY NIGHT... .A COLD DOME OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION THROUGH TONIGHT AND BRING RECORD BREAKING COLD TEMPERATURES TO THE REGION. SUBFREEZING TEMPERATURES WILL OCCUR AT ALL AREAS NORTH OF INTERSTATE 10...AND IN PATCHES SOUTH OF INTERSTATE 10 EXCEPT FOR COASTAL AREAS. ALZ051>060-MSZ067-075-076-071715- /O.CAN.KMOB.FZ.W.0004.000000T0000Z-070407T1400Z/ /O.UPG.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/ /O.NEW.KMOB.FZ.W.0005.070408T0300Z-070408T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN 416 AM CDT SAT APR 7 2007 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... ...FREEZE WARNING IS CANCELLED FOR THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELED THE FREEZE WARNING FOR THIS MORNING AND ISSUED A NEW FREEZE WARNING FOR TONIGHT...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY. A VERY UNUSUAL BLAST OF COLD AIR WILL FLOW INTO THE REGION TONIGHT AND SMASH EXISTING RECORD LOW TEMPERATURES. TEMPERATURES WILL DROP BELOW FREEZING AFTER 10 PM AND REMAIN BELOW FREEZING UNTIL 9 AM SUNDAY MORNING. THESE COLD TEMPERATURES POSE A DANGER TO PEOPLE AND PETS WITHOUT ADEQUATE PROTECTION FROM THE COLD AND SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB- FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ061-062-FLZ001-003-005-MSZ078-079-071715- /O.UPG.KMOB.FZ.A.0002.070408T0600Z-070408T1300Z/ /O.NEW.KMOB.FZ.W.0005.070408T0300Z-070408T1400Z/ UPPER MOBILE-UPPER BALDWIN-INLAND ESCAMBIA-INLAND SANTA ROSA- INLAND OKALOOSA-STONE-GEORGE- INCLUDING THE CITIES OF...PRICHARD...SARALAND...BAY MINETTE... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW...WIGGINS... LUCEDALE 416 AM CDT SAT APR 7 2007 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY. A VERY UNUSUAL BLAST OF COLD AIR WILL FLOW INTO THE REGION TONIGHT AND SMASH EXISTING RECORD LOW TEMPERATURES. TEMPERATURES WILL DROP BELOW FREEZING AFTER 10 PM AND REMAIN BELOW FREEZING UNTIL 9 AM SUNDAY MORNING. THESE COLD TEMPERATURES POSE A DANGER TO PEOPLE AND PETS WITHOUT ADEQUATE PROTECTION FROM THE COLD AND SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB- FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ063-064-FLZ002-004-006-071715- /O.NEW.KMOB.FZ.W.0005.070408T0300Z-070408T1400Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...TILLMANS CORNER...THEODORE...DAPHNE... FAIRHOPE...FOLEY...SPANISH FORT...PENSACOLA...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE... PACE...MILTON...GULF BREEZE...WRIGHT...FORT WALTON BEACH... NICEVILLE...DESTIN...SEMINOLE...EGLIN AFB...VALPARAISO 416 AM CDT SAT APR 7 2007 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY. A VERY UNUSUAL BLAST OF COLD AIR WILL FLOW INTO THE REGION TONIGHT AND SMASH EXISTING RECORD LOW TEMPERATURES. TEMPERATURES AWAY FROM COASTAL AREAS WILL DROP BELOW FREEZING AFTER 10 PM AND REMAIN BELOW FREEZING UNTIL 8 OR 9 AM SUNDAY MORNING. THESE COLD TEMPERATURES POSE A DANGER TO PEOPLE AND PETS WITHOUT ADEQUATE PROTECTION FROM THE COLD AND SENSITIVE VEGETATION. A FREEZE WARNING MEANS SUB- FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Apr 5, 4:01 PM CDT, 11 hours 58 minutes earlier.
Area forecast discussion, Apr 5, 4:01 PM CDT, 11 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA
401 PM CDT THU APR 5 2007
.SHORT TERM...
PRIMARY CONCERNS IN THE SHORT TERM WILL BE THE CONTINUOUS COLD AIR
ADVECTION ON A MODERATE NORTH WIND. TEMPERATURES WILL BE MORE
SEASONABLE THAN LATELY ACROSS THE AREA TONIGHT AND AGAIN ON FRIDAY.
WENT PRETTY CLOSE TO GFS GUIDANCE THIS PACKAGE.
.LONG TERM...
MAJOR FORECAST CONCERNS FOR THE EASTER WEEKEND AS MODELS ARE HINTING
AT GULF LOW CYCLOGENESIS IN THE WEST GULF OF MEXICO COUPLED WITH
COLD AIR TO PERHAPS IMPART SOME WINTRY WEATHER ACROSS THE DEEP SOUTH.
MODEL SOUNDINGS AND CONDITIONAL PRECIPITATION PROGS INDICATE A SHOT
AT SLEET OR A SMALL WINDOW OF FREEZING RAIN IN INTERIOR SECTIONS WELL
AWAY FROM MARINE INFLUENCES. HISTORICAL RECORDS SHOWED A TRACE OF
SNOW IN 1997 AT MOBILE...SO IT IS POSSIBLE THOUGH VERY RARE. RECORD
LOW TEMPERATURES WILL LIKELY BE CHALLENGED INCLUDING THE ALL TIME
RECORD LOW FOR THE MONTH OF APRIL IF 32 DEGREES IS REACHED THIS
WEEKEND AT MOBILE. THERE WILL LIKELY BE CONSIDERABLE DIFFERENCES IN
THE UPCOMING MODEL RUNS SINCE THIS IS A HIGHLY ANOMOLOUS SITUATION SO
CONFIDENCE IS NOT THAT HIGH JUST YET. WILL HOLD OFF MENTION OF ANY
WINTER TYPE PRECIPITATION DUE TO HIGH UNCERTAINTIES. THE AIRMASS
WILL MODERATE DURING THE WEEK WITH ANOTHER SURGE OF COOLER AIR MOVING
ACROSS THE UPPER PLAINS STATES IN THE MIDDLE OF THE WEEK.
&&
.MARINE...
DRAINAGE AND COLD AIR ADVECTION TO MAINTAIN SMALL CRAFT ADVISORY
CONDITIONS FOR TONIGHT AND FRIDAY MORNING ACROSS THE COASTAL WATERS.
WILL HAVE TO MONITOR DEVELOPMENTS OF POTENTIAL LOW PRESSURE SYSTEM IN
THE WEST GULF TO TIGHTEN GRADIENT ACROSS THE ALABAMA AND WEST
FLORIDA COASTAL WATERS SUNDAY. SMALL CRAFT ADVISORY CONDITIONS ARE
LIKELY SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 41 62 39 53 / 00 05 05 10
PENSACOLA 47 63 43 50 / 00 05 05 10
DESTIN 49 67 46 60 / 00 05 05 10
EVERGREEN 40 61 34 51 / 00 05 05 10
WAYNESBORO 42 62 35 51 / 00 05 05 10
CAMDEN 40 61 33 49 / 00 05 05 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&
LIX/24Hazardous weather outlook, Apr 5, 5:50 AM CDT, 22 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 550 AM CDT THU APR 5 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 052000- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 550 AM CDT THU APR 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... STRONG NORTHERLY WINDS WILL POSE A HAZARD TO SMALL CRAFT OPERATORS THROUGH EARLY AFTERNOON AND AGAIN LATE TONIGHT. DUE TO LOW RELATIVE HUMIDITY AND NORTHERLY WINDS FROM 10 TO 20 MPH...THERE IS AN INCREASED RISK OF WILDFIRES ACROSS THE WESTERN FLORIDA PANHANDLE AND ALL OF SOUTH ALABAMA TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A COLD AIRMASS ON THE EAST SIDE OF AN ARCTIC HIGH PRESSURE SYSTEM CENTERED OVER THE PLAINS STATES WILL LIKELY RESULT IN RECORD LOW TEMPERATURES ACROSS THE SOUTHEASTERN STATES SUNDAY MORNING. LOW TEMPERATURES SATURDAY MORNING COULD DROP INTO THE LOWER 30S OVER THE INLAND COUNTIES. BY SUNDAY MORNING...READINGS TO AROUND 26 DEGREES COULD BE SEEN AS FAR SOUTH AS WAYNESBORO...BAY MINETTE...AND CRESTVIEW. BY NEXT TUESDAY...A DEVELOPING LOW PRESSURE SYSTEM OVER THE PLAINS WILL TRACK EAST TOWARDS THE SOUTHEASTERN STATES. AT THIS TIME...IT APPEARS THERE WILL BE AN INCREASED RISK OF SEVERE STORMS ALONG THE CENTRAL GULF COAST REGION EARLY WEDNESDAY AS THIS AREA OF LOW PRESSURE MOVES EAST ACROSS MISSISSIPPI AND ALABAMA. STAY TUNED FOR ADDITIONAL UPDATES FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER SHOULD NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:59 AM CDT | Freeze Watch | MOB | George, Greene, Perry, Stone, Wayne | 24 hr |
| Apr 6, 5:45 AM CDT | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 8 hr |
| Apr 6, 5:45 AM CDT | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 13 hr |
| Apr 6, 2:05 PM CDT | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 29 hr |
Nearby
Freeze Warnings in Alabama, 2007Freeze Warnings in Mississippi, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.